Almost off Paxil 5 mg and I am so irritated,Angry about nothing really!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kiddiekakes
Regular Member


Date Joined Jun 2005
Total Posts : 60
   Posted 11/3/2007 2:04 PM (GMT -7)   
Hi Guys,
 
 
I am having a bad couple of days!! mad I am down to 5 mg Paxil ..I have been weining for 2 months now and I have noticed I am so irritated with my kids and every little thing they do....angry that I have gained so much weight (45 lbs this year and I am only 5 ft tall!! Can we say BARREL!!! and no energy!!! Will this get any better?? I mean I feel good otherwise as I am on homeopathic medicine to treat the anxiety and it is working really well.
 
I need some encouragement!!!
 
I don't want to go on being mad at the whole world for nothing!!!

Danxiety
Regular Member


Date Joined Aug 2007
Total Posts : 322
   Posted 11/3/2007 3:05 PM (GMT -7)   
First off, i'm sorry you are going through this stuff. I've been down this same road a few times, and each time its really really hard.

As for the irritability and anger, you wont be that way for too!!! hang in there. This is pretty common, and it good that you recognize this stuff (some people dont). Maybe when you feel that anger / irritability, walk out of the room and vent somewhere else? Maybe just log onto here and add to this tread. Vent away. Let it out. You will feel better.

Things will get better. I've gone through withdrawals that made me very sensitive to just about everything. You recognize this as something not normal for yourself, so i think it will pass. It just might take a little while. Try to do as much as you can to regulate you mood. Do stuff that makes you feel good while you're in this fragile like state.

You're a champ! You're hammering through a very very tough time. Keep moving forward! And be easy and kind to yourself. The irritability will subside...
Drinks lots of fluids and again try and do little things for yourself that will make you feel good...

hang in there, and write as much as you need to...

dan
---
Anxiety, Panic Disorder, and Depression.

"We work on ourselves in order to help others, but also we help others in order to work on ourselves."
- Pema Chodron

Post Edited (Danxiety) : 11/3/2007 4:07:58 PM (GMT-6)


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/4/2007 7:46 AM (GMT -7)   
Great input as per norm Dan..........

I do hope you will get thru this real quick as Dan has posted you should
Hang in there

WE are always here for you

LYN
    Contribute today to support Healing Well Forums...Donate @
                          http://www.healingwell.com/donate/
 
  CO-Moderator@ Crohns
       Anxiety/Panic
  Moderator@ Alzheimer's
DX @ Crohns, Pyoderma Gangrenosum ,Anxiety /Panic
 
        We Have Anxiety.....Anxiety Does NOT have Us
 
      
 
 
                            


Kiddiekakes
Regular Member


Date Joined Jun 2005
Total Posts : 60
   Posted 11/4/2007 2:55 PM (GMT -7)   
Thanks Dan and Lyn..I appreciate the support!!!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/4/2007 3:52 PM (GMT -7)   
That support will always be here for you and others

Never worry about having to deal with things and a/p on your own any longer

WE all know and understand .........

Stay with us

Lyn
    Contribute today to support Healing Well Forums...Donate @
                          http://www.healingwell.com/donate/
 
  CO-Moderator@ Crohns
       Anxiety/Panic
  Moderator@ Alzheimer's
DX @ Crohns, Pyoderma Gangrenosum ,Anxiety /Panic
 
        We Have Anxiety.....Anxiety Does NOT have Us
 
      
 
 
                            


Butterfly225
Regular Member


Date Joined Jul 2006
Total Posts : 23
   Posted 11/12/2007 1:09 PM (GMT -7)   
Hey Kiddie,
 
I feel your pain! I am currently weening off Paxil 12.5 mg ...its been a little over 2 weeks now and I cannot help but be irritated by every little thing (I cant tell you how many times I've snapped at my boyfriend and parents lately). Its nice to know that others experience that as well. As for the weight gain, I hope that as we ween off this medication is gets easier to lose weight, because I have been working out and eating better and still nothing! As for the tiredness...when I last went to my Doc she told me I had a low iron count so she recommended that I go on a multivitamin. I started on OneADays Weight Smart Advanced which has everything in it. It boosts your metabolism and really helps you stay energized throughout the day, while giving your budy the nutrients it needs. I wasn't even looking for a weight smart vitman, this one just happened to have the whole package and what I needed. Maybe you should check it out or check with your doc first.
 
Good luck! tongue
-B

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/12/2007 1:20 PM (GMT -7)   

Good Afternoon Kiddie,

How are tings going for you?  Please let us know as we are here and we support you.

I am stuck on the weight problem but a different med and I cannot wean off as I need the med.  So you keep on hanging in there and your hard work will pay off.

Hugs to you

Kitt


 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 11:13 AM (GMT -7)
There are a total of 2,733,563 posts in 301,135 threads.
View Active Threads


Who's Online
This forum has 151272 registered members. Please welcome our newest member, Toto'surprise.
333 Guest(s), 17 Registered Member(s) are currently online.  Details
JaSanne, marciac12, hypoHashimoto, mikeb2308, tickcheckguy, gibson00, Girlie, Toto'surprise, ChickNorris, pmm73, WORLD HEALING, Bobby Mac, ks1905, Namie, Traveler, Nosila, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer